Side Effects of Menopur anyone?

Discussion in 'Assisted Conception' started by masadourian, Jun 4, 2011.

  1. masadourian

    masadourian TTY first time

    Joined:
    Jul 30, 2010
    Messages:
    19
    Likes Received:
    0
    I took my first injection doses of menopur and follistim last night and I felt dizzy for two hours and have had a killer headache ever since. I called my doctor, and he thinks it is from the menopur... he suggested that I tripple the dose of the follistim and not take the menopur. He said they are basically interchangeable. Has this happened to anyone? Is dizziness and tightness of the chest a typical side effect of menopur?

    Thanks!!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice